# SDR ASOA2012061401794

- Difficulty date: June 5, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-683.5
- Part time: 985,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PAX CABIN FLOOR SEAT TRACK LBL9 AT FS 581 TO 683.5 HAS CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-45-101-001-A01. R & R SEAT TRACK,  IAW AMM 53-00-49-000-801 AND AMM 53-00-49-400-801.
